重症ARDSをきたしVVA-ECMOで救命しえた向精神薬および交感神経刺激薬過量服薬の1例  [in Japanese] A case of psychotropics and sympathicomimetic drugs overdose that resulted in severe ARDS and could be saved with VVA-ECMO  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 吉田 徹 Yoshida Toru
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 藤谷 茂樹 Fujitani Shigeki
    • 聖マリアンナ医科大学 救急医学 Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine
    • 平 泰彦 Taira Yasuhiko
    • 聖マリアンナ医科大学 救急医学 Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine
    • 堤 健 Tsutsumi Ken
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 栗栖 美由希 Kurisu Miyuki
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 岩井 俊介 Iwai Shunsuke
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 三上 翔平 Mikami Shohei
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 吉田 稔 Yoshida Minoru
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 若竹 春明 Wakatake Haruaki
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 北野 夕佳 Kitano Yuka
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital
    • 桝井 良裕 Masui Yoshihiro
    • 聖マリアンナ医科大学横浜市西部病院 救命救急センター Department of Emergency and Critical Care Medicine, St. Marianna University School of Medicine, Yokohama Seibu Hospital

Abstract

<p>向精神薬によるARDS (acute respiratory distress syndrome) の報告は限られており, また, ARDSや薬物中毒に対してECMO (extracorporeal membrane oxygenation) の有用性が指摘されている。【症例】20歳代女性。うつ病等で精神科通院中。フェノチアジン系抗精神病薬, ベンゾジアゼピン系催眠鎮静薬, オレキシン受容体拮抗薬, ノルアドレナリン再取り込み阻害薬の過量服薬を行い, 服用後約5時間で救急搬送された。来院時意識レベルE3V5M6, その他バイタルサインに大きな所見はなかった。入院後に低酸素血症出現, 胸部単純X線で肺水腫の所見を認めた。人工呼吸管理を施行するも心停止し, VA-ECMOを導入した。頭部・上肢の酸素化不良に対しVVA-ECMOとした。第6病日にVVA-ECMOを離脱, 第32病日に転院した。【考察・結語】本症例は, ARDSから心停止, VVA-ECMOを必要とした。過量服薬した原因薬剤のうち, フェノチアジン系抗精神病薬以外は今までARDSの報告はなく, 注意が必要と考えられた。</p>

<p>Reports of ARDS induced by psychotropic drugs are limited, and ECMO is considered useful.【Case】A woman in her twenties was taken overdose of psychotropic medicine and was transported to the emergency department about 5 hours later. After hospitalization, ARDS and cardiac arrest developed, and VA-ECMO was induced. We performed VVA-ECMO to oxygenate the head and upper limbs and withdrew on the 6th day of the disease.【Discussion, Conclusion】Cardiac arrest occurred from ARDS, requiring VVA-ECMO. There was no report that generated ARDS except for phenothiazine antipsychotic drugs, so it was considered necessary to pay attention.</p>

Journal

  • KANTO Journal of Japanese Association for Acute Medicine

    KANTO Journal of Japanese Association for Acute Medicine 40(3), 221-225, 2019

    Japanese Association for Acute Medicine of Kanto

Codes

Page Top